Port Removal Insicion Skin Eruption

1 Reply Updated



Conversation Starter

Lin Says:
via mobile

8 weeks after my chest port was removed and seemed to healing well, a small fissure opened up on one end and reddened with a tiny pustule. I opened it, drained it, and disinfected. It began to heal, a week later another on the other end of the incision scar has developed one. Started taking 9 Doxycycline Hcl that I had left over, seems to less angry, but still there, I have 4 Cipro 500 mg also, can I take those? Please advise.the surgeon put in inside stitches after removing the port, was this okay?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Rather than self-treating, you should consult a doctor, or see your surgeon to have this checked out. Getting a full systemic infection from this would not be a good thing, it could put your life in danger.

The FDA lists the typical side effects of antibiotics as possibly including nausea, dizziness, headache, diarrhea, and non-allergic skin rash.

Why did you have a chest port?

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

hi I have oily skin and pimple and dark sports what should I use pls help
Hi am a 27 year old lady I have a problem my skin is oily and I have pimples and dark sports what should I use please he...
Eruption of pimples on face after discontinuing krimson 35
Hello doc. I'm 26 yrs & was continuing krimson 35 since 2.5yrs after the diagnosis of pcos. At that time there w... 1 reply
removal of jadelle after 5year
I used jadelle for 5year now , can I get it removed I haven't planned to get pregnant or must I continue with this o... 4 replies
removal of rynatuss from market
Why is the fda causing rynatuss to be removed from market. ## The manufacturer doesn't have to remove it from the ma... 1 reply
DRUG REMOVAL QUERY
Why was DEXTROPOPOXYPHENE (DPP) rcemoved with such minimal evidence? What is it's replacement? NOTHING IS as Effecti... 2 replies
does removal of jadelle cause itching on the body
I recently removed jadelle and days after l started feeling lower abdominal pains and pain that radiated to my thighs, l... 1 reply
Abrupt Removal From 7 Medications
I was abruptly removed from my doctor of 7 medications, Xanax, Norco, Thryoid, Prednisone, Abuterol,Nebulizer abuterol, ... 2 replies
Merina Removal in Menopause/Anxiety/Sertaline
Hi, I turned 50 in Aug 16 and started having hot flushes about a year ago. They occured once or twice an hour each day o... 1 reply
Jadelle removal/period
Hi there, I've just recently come off the Jadelle 2 months ago and I haven't received my period. I get the cramp... 8 replies
jadelle removal and replacement
I've had my jadelle for 4 years approximately. I've never had any problems with it, in fact unlike many I know I... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 21 July 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA